# SDR DALA2020022301342

- Difficulty date: February 22, 2020
- Submitted: February 23, 2020
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 70,116 hours, 51,615 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

/H VERTICAL STAB HAS CRACK INDICATION IN 6TH HOLE UP FROM STATION ZFS=52.267 ON FRONT SPAR CAP. REMOVED VERT STAB PER MD 88 AMM 55-30-01 THRU STEP 3(A)(7). REAMED HOLE IN VERTICAL SPAR CAP TO .233 . PERFORMED BHEC PER MD88 NDTSPM PART 6-10-01.003 AND AMDS CARD 5330-01045-602 NO CRACK INDICATION EXISTS (QC1511) 347427 COMPLETED REPAIRS PER ERA 585429-14AD REV ORIG SECTION 1 PERMANENT REPAIR. (LP1500927)
